Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 14, NWS Wilmington, OH

February 28, 2011Miami County, Montgomery County, Ohio

NWS Wilmington, OH issued this river flood warning at Feb 28, 2011, 1:19 PM EST for Miami County, Montgomery County, Ohio. It took effect at Mar 1, 2011, 7:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 28, 2011, 1:19 PM EST (18:19 UTC)
In effect from
Mar 1, 2011, 7:00 PM EST
Expired
Mar 1, 2011, 4:39 PM EST
In force
Issued by
NWS Wilmington, OH
Flood severity
Minor

Counties Miami County, OH, Montgomery County, OH

The radar

The Cincinnati radar (KILN), 66 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Great Miami River near Taylorsville (TAYO1).

Action stage
18 ft
Minor stage
22 ft
Moderate stage
30 ft
Major stage
60 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03263000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

085 
WGUS41 KILN 281819
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
119 PM EST MON FEB 28 2011

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT TAYLORSVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER DEPTH MAY BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

&&

OHC109-113-010619-
/O.NEW.KILN.FL.W.0014.110301T0548Z-110303T0700Z/
/TAYO1.1.ER.110301T0548Z.110302T0000Z.110303T0100Z.UU/
119 PM EST MON FEB 28 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GREAT MIAMI RIVER AT TAYLORSVILLE
* FROM LATE TONIGHT TO LATE WEDNESDAY NIGHT.
* AT 12 PM THE STAGE WAS 15.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 22 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TONIGHT AND 
  CONTINUE TO RISE TO NEAR 25.0 FEET BY TOMORROW EVENING. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* AT STAGES NEAR 24 FEET, FLOODING AFFECTS AREAS OUTSIDE OF FLOOD
  PROTECTION. TIPP COWLESVILLE AND SULLIVAN ROADS WILL BE CLOSED...IN
  ADDITION TO NUMEROUS ROADS BETWEEN RIP RAP ROAD AND THE RIVER. SECTIONS
  OF HUBER HEIGHTS NEAR RIP RAP ROAD PARK EXPERIENCE FLOODING...AS WELL
  AS ELDORADO PLATT. COMMUNITIES WHICH ARE PROTECTED BY FLOOD WALLS AND
  LEVEES ARE PROTECTED TO A STAGE OF 60 FEET.


$$
6 follow-up statements
129 
WGUS81 KILN 281940
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
240 PM EST MON FEB 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT SIDNEY
  GREAT MIAMI RIVER AT TROY
  GREAT MIAMI RIVER AT TAYLORSVILLE

OHC109-149-010340-
/O.EXT.KILN.FL.W.0011.000000T0000Z-110302T2000Z/
/SIDO1.1.ER.110228T1001Z.110301T1200Z.110302T1400Z.NO/
240 PM EST MON FEB 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT SIDNEY
* UNTIL WEDNESDAY AFTERNOON.
* AT 2 PM THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 13.4 FEET BY TOMORROW MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY MORNING.
* AT STAGES NEAR 13.0 FEET, WATER APPROACHES PROPERTIES ALONG CANAL 
  STREET IN PORT JEFFERSON...WITH FLOODING WORSENING IN CUSTENBORDER 
  FIELD IN SIDNEY.
  

$$

OHC109-010340-
/O.EXT.KILN.FL.W.0012.000000T0000Z-110302T1600Z/
/TRYO1.1.ER.110228T1705Z.110301T0600Z.110302T1000Z.UU/
240 PM EST MON FEB 28 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL WEDNESDAY MORNING... 
THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT TROY
* UNTIL WEDNESDAY MORNING.
* AT 1 PM THE STAGE WAS 14.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY AFTER MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* AT STAGES NEAR 15.0 FEET, SOME ROADS ALONG THE RIVER FLOOD...INCLUDING
  COUNTY ROAD 25A SOUTH OF TROY AND TIPP ELIZABETH ROAD NEAR TIPP CITY. 
  ADDITIONALLY...THE 1700 BLOCK OF NORTH ROAD 25A ALSO BEGINS TO FLOOD. 
  THE CITY OF TROY ITSELF IS PROTECTED BY FLOOD WALL TO A STAGE OF 20 
  FEET...WITH SOME LOCATIONS PROTECTED TO 22 FEET.
  

$$

OHC109-113-010340-
/O.EXT.KILN.FL.W.0014.110301T1300Z-110302T2200Z/
/TAYO1.1.ER.110301T1300Z.110302T0000Z.110302T1600Z.UU/
240 PM EST MON FEB 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT TAYLORSVILLE
* FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON.
* AT 1 PM THE STAGE WAS 15.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE TOMORROW MORNING AND CONTINUE TO
  RISE TO NEAR 23.0 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE LATE WEDNESDAY MORNING.
* AT STAGES NEAR 24.0 FEET, FLOODING AFFECTS AREAS OUTSIDE OF FLOOD 
  PROTECTION. TIPP COWLESVILLE AND SULLIVAN ROADS WILL BE CLOSED...IN 
  ADDITION TO NUMEROUS ROADS BETWEEN RIP RAP ROAD AND THE RIVER. 
  SECTIONS OF HUBER HEIGHTS NEAR RIP RAP ROAD PARK EXPERIENCE 
  FLOODING...AS WELL AS ELDORADO PLATT. COMMUNITIES WHICH ARE PROTECTED 
  BY FLOOD WALLS AND LEVEES ARE PROTECTED TO A STAGE OF 60 FEET.
  

$$
762 
WGUS81 KILN 282120
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
420 PM EST MON FEB 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  GREAT MIAMI RIVER AT SIDNEY
  GREAT MIAMI RIVER AT TROY
  GREAT MIAMI RIVER AT TAYLORSVILLE

OHC109-149-010520-
/O.CON.KILN.FL.W.0011.000000T0000Z-110302T2000Z/
/SIDO1.1.ER.110228T1001Z.110301T1200Z.110302T1400Z.NO/
420 PM EST MON FEB 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT SIDNEY
* UNTIL WEDNESDAY AFTERNOON.
* AT 4 PM THE STAGE WAS 12.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 13.4 FEET BY TOMORROW MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY MORNING.
* AT STAGES NEAR 13.0 FEET, WATER APPROACHES PROPERTIES ALONG CANAL 
  STREET IN PORT JEFFERSON...WITH FLOODING WORSENING IN CUSTENBORDER 
  FIELD IN SIDNEY.
  

$$

OHC109-010520-
/O.CON.KILN.FL.W.0012.000000T0000Z-110302T1600Z/
/TRYO1.1.ER.110228T1705Z.110301T0600Z.110302T1000Z.UU/
420 PM EST MON FEB 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT TROY
* UNTIL WEDNESDAY MORNING.
* AT 3 PM THE STAGE WAS 14.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET AFTER MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* AT STAGES NEAR 15.0 FEET, SOME ROADS ALONG THE RIVER FLOOD...INCLUDING
  COUNTY ROAD 25A SOUTH OF TROY AND TIPP ELIZABETH ROAD NEAR TIPP CITY. 
  ADDITIONALLY...THE 1700 BLOCK OF NORTH ROAD 25A ALSO BEGINS TO FLOOD. 
  THE CITY OF TROY ITSELF IS PROTECTED BY FLOOD WALL TO A STAGE OF 20 
  FEET...WITH SOME LOCATIONS PROTECTED TO 22 FEET.
  

$$

OHC109-113-010520-
/O.CON.KILN.FL.W.0014.110301T1300Z-110302T2200Z/
/TAYO1.1.ER.110301T1300Z.110302T0000Z.110302T1600Z.UU/
420 PM EST MON FEB 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT TAYLORSVILLE
* FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON.
* AT 3 PM THE STAGE WAS 15.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE TOMORROW MORNING AND CONTINUE TO
  RISE TO NEAR 23.0 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE LATE WEDNESDAY MORNING.
* AT STAGES NEAR 24.0 FEET, FLOODING AFFECTS AREAS OUTSIDE OF FLOOD 
  PROTECTION. TIPP COWLESVILLE AND SULLIVAN ROADS WILL BE CLOSED...IN 
  ADDITION TO NUMEROUS ROADS BETWEEN RIP RAP ROAD AND THE RIVER. 
  SECTIONS OF HUBER HEIGHTS NEAR RIP RAP ROAD PARK EXPERIENCE 
  FLOODING...AS WELL AS ELDORADO PLATT. COMMUNITIES WHICH ARE PROTECTED 
  BY FLOOD WALLS AND LEVEES ARE PROTECTED TO A STAGE OF 60 FEET.
  

$$
216 
WGUS81 KILN 010221
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
921 PM EST MON FEB 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT SIDNEY
  GREAT MIAMI RIVER AT TROY
  GREAT MIAMI RIVER AT TAYLORSVILLE

OHC109-149-011021-
/O.EXT.KILN.FL.W.0011.000000T0000Z-110302T1400Z/
/SIDO1.1.ER.110228T1001Z.110228T1700Z.110302T0800Z.NO/
921 PM EST MON FEB 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT SIDNEY
* UNTIL WEDNESDAY MORNING.
* AT 9 PM THE STAGE WAS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 12.2 FEET BY EARLY TOMORROW 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* AT STAGES NEAR 13.0 FEET, WATER APPROACHES PROPERTIES ALONG CANAL 
  STREET IN PORT JEFFERSON...WITH FLOODING WORSENING IN CUSTENBORDER 
  FIELD IN SIDNEY.

$$

OHC109-011021-
/O.EXT.KILN.FL.W.0012.000000T0000Z-110302T1000Z/
/TRYO1.1.ER.110228T1705Z.110301T0600Z.110302T0400Z.UU/
921 PM EST MON FEB 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT TROY
* UNTIL LATE TUESDAY NIGHT.
* AT 8 PM THE STAGE WAS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 15.2 FEET BY AFTER MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE EVENING.
* AT STAGES NEAR 15.0 FEET, SOME ROADS ALONG THE RIVER FLOOD...INCLUDING
  COUNTY ROAD 25A SOUTH OF TROY AND TIPP ELIZABETH ROAD NEAR TIPP CITY. 
  ADDITIONALLY...THE 1700 BLOCK OF NORTH ROAD 25A ALSO BEGINS TO FLOOD. 
  THE CITY OF TROY ITSELF IS PROTECTED BY FLOOD WALL TO A STAGE OF 20 
  FEET...WITH SOME LOCATIONS PROTECTED TO 22 FEET.
$$

OHC109-113-011021-
/O.EXT.KILN.FL.W.0014.110301T2100Z-110302T1200Z/
/TAYO1.1.ER.110301T2100Z.110302T0000Z.110302T0600Z.UU/
921 PM EST MON FEB 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT TAYLORSVILLE
* FROM TUESDAY AFTERNOON TO WEDNESDAY MORNING.
* AT 8 PM THE STAGE WAS 17.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE TOMORROW AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 22.3 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE EARLY WEDNESDAY MORNING.
* AT STAGES NEAR 24.0 FEET, FLOODING AFFECTS AREAS OUTSIDE OF FLOOD 
  PROTECTION. TIPP COWLESVILLE AND SULLIVAN ROADS WILL BE CLOSED...IN 
  ADDITION TO NUMEROUS ROADS BETWEEN RIP RAP ROAD AND THE RIVER. 
  SECTIONS OF HUBER HEIGHTS NEAR RIP RAP ROAD PARK EXPERIENCE 
  FLOODING...AS WELL AS ELDORADO PLATT. COMMUNITIES WHICH ARE PROTECTED 
  BY FLOOD WALLS AND LEVEES ARE PROTECTED TO A STAGE OF 60 FEET.
  
$$
257 
WGUS81 KILN 010823
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
323 AM EST TUE MAR 1 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT TAYLORSVILLE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  GREAT MIAMI RIVER AT SIDNEY
  GREAT MIAMI RIVER AT TROY

OHC109-149-011623-
/O.CON.KILN.FL.W.0011.000000T0000Z-110302T1400Z/
/SIDO1.1.ER.110228T1001Z.110228T1700Z.110302T0800Z.NO/
323 AM EST TUE MAR 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT SIDNEY
* UNTIL WEDNESDAY MORNING.
* AT 3 AM THE STAGE WAS 11.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL RISE AGAIN TO NEAR 12.2 FEET BY THIS AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW MORNING.
* AT STAGES NEAR 12.0 FEET, THE RIVER BREACHES THE BANK ON RIVERSIDE 
  DRIVE...WITH FLOODING OF CUSTENBORDER FIELD AT THE EAST RIVER INTAKE. 
  FLOODING OF PROPERTIES OCCURS ALONG THE RIVER ON RIVERSIDE DRIVE FROM 
  THE BK ROOT BEER STAND TO THE CITY LIMITS.
  

$$

OHC109-011623-
/O.CON.KILN.FL.W.0012.000000T0000Z-110302T1000Z/
/TRYO1.1.ER.110228T1705Z.110301T0245Z.110302T0400Z.UU/
323 AM EST TUE MAR 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT TROY
* UNTIL LATE TONIGHT.
* AT 2 AM THE STAGE WAS 14.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT.
* AT STAGES NEAR 15.0 FEET, SOME ROADS ALONG THE RIVER FLOOD...INCLUDING
  COUNTY ROAD 25A SOUTH OF TROY AND TIPP ELIZABETH ROAD NEAR TIPP CITY. 
  ADDITIONALLY...THE 1700 BLOCK OF NORTH ROAD 25A ALSO BEGINS TO FLOOD. 
  THE CITY OF TROY ITSELF IS PROTECTED BY FLOOD WALL TO A STAGE OF 20 
  FEET...WITH SOME LOCATIONS PROTECTED TO 22 FEET.
  

$$

OHC109-113-011623-
/O.EXT.KILN.FL.W.0014.110301T1920Z-110302T1200Z/
/TAYO1.1.ER.110301T1920Z.110302T0000Z.110302T0600Z.UU/
323 AM EST TUE MAR 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT TAYLORSVILLE
* FROM THIS AFTERNOON TO WEDNESDAY MORNING.
* AT 2 AM THE STAGE WAS 19.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO 
  RISE TO NEAR 22.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE AFTER MIDNIGHT TONIGHT.
* AT STAGES NEAR 22.0 FEET, IN ADDITION TO TIPP ELIZABETH ROAD AND 
  ELDORADO PLATT ROAD BEING SUBMERGED...CANAL AND LITTLE YORK ROADS ARE 
  CLOSED DUE TO HIGH WATER. BIRCH DRIVE IN HARRISON TOWNSHIP ALONG THE 
  RIVER BEGINS TO FLOOD. COMMUNITIES WHICH ARE PROTECTED BY FLOOD WALLS 
  AND LEVEES ARE PROTECTED TO A STAGE OF 60 FEET. 
  

$$
632 
WGUS81 KILN 011617
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1117 AM EST TUE MAR 1 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT SIDNEY
  GREAT MIAMI RIVER AT TROY
  GREAT MIAMI RIVER AT TAYLORSVILLE
  ST. MARYS RIVER AT ROCKFORD

OHC109-149-020017-
/O.EXT.KILN.FL.W.0011.000000T0000Z-110302T1200Z/
/SIDO1.1.ER.110228T1001Z.110228T1700Z.110302T0600Z.NO/
1117 AM EST TUE MAR 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT SIDNEY
* UNTIL WEDNESDAY MORNING.
* AT 11 AM THE STAGE WAS 11.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL REMAIN NEARLY STEADY NEAR 11.5 FEET THROUGH THIS AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT.
* AT STAGES NEAR 12 FEET, THE RIVER BREACHES THE BANK ON RIVERSIDE 
  DRIVE...WITH FLOODING OF CUSTENBORDER FIELD AT THE EAST RIVER INTAKE. 
  FLOODING OF PROPERTIES OCCURS ALONG THE RIVER ON RIVERSIDE DRIVE FROM 
  THE BK ROOT BEER STAND TO THE CITY LIMITS.
  

$$

OHC109-012151-
/O.EXT.KILN.FL.W.0012.000000T0000Z-110301T2151Z/
/TRYO1.1.ER.110228T1705Z.110301T0245Z.110301T1551Z.UU/
1117 AM EST TUE MAR 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT TROY
* UNTIL THIS AFTERNOON.
* AT 10 AM THE STAGE WAS 14.1 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS 
  MORNING.
* AT STAGES NEAR 14 FEET, WATER APPROACHES COUNTY ROAD 25A OUTSIDE OF 
  TROY AND NEAR TIPP CITY. THE CITY OF TROY IS PROTECTED BY FLOOD WALLS 
  AND LEVEES TO 20 FEET...WITH SOME LOCATIONS PROTECTED TO 22 FEET.
  

$$

OHC109-113-020016-
/O.EXT.KILN.FL.W.0014.110302T0000Z-110302T0600Z/
/TAYO1.1.ER.110302T0000Z.110302T0000Z.110302T0000Z.UU/
1117 AM EST TUE MAR 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT TAYLORSVILLE
* FROM THIS EVENING TO LATE TONIGHT.
* AT 10 AM THE STAGE WAS 21.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET.
* THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS EVENING.
* AT STAGES NEAR 22 FEET, IN ADDITION TO TIPP ELIZABETH ROAD AND 
  ELDORADO PLATT ROAD BEING SUBMERGED...CANAL AND LITTLE YORK ROADS ARE 
  CLOSED DUE TO HIGH WATER. BIRCH DRIVE IN HARRISON TOWNSHIP ALONG THE 
  RIVER BEGINS TO FLOOD. COMMUNITIES WHICH ARE PROTECTED BY FLOOD WALLS 
  AND LEVEES ARE PROTECTED TO A STAGE OF 60 FEET. 
  

$$

OHC107-020016-
/O.EXT.KILN.FL.W.0013.000000T0000Z-110303T2000Z/
/RFDO1.1.ER.110301T1326Z.110302T1200Z.110303T1400Z.UU/
1117 AM EST TUE MAR 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE ST. MARYS RIVER AT ROCKFORD
* UNTIL THURSDAY AFTERNOON.
* AT 10 AM THE STAGE WAS 13.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 14 FEET BY TOMORROW MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE THURSDAY MORNING.
* AT STAGES NEAR 14 FEET, SEVERAL ROADS BECOME FLOODED...WITH ROUTE 
  127 AT THE ST. MARYS BRIDGE CLOSED DUE TO HIGH WATER. WATER EXTENDS 
  WELL ONTO PROPERTY ALONG THE RIVER...APPROACHING SOME HOMES AND 
  BUSINESSES. NO HOMES ARE FLOODED AT THIS LEVEL. 
  

$$
830 
WGUS81 KILN 012139
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
439 PM EST TUE MAR 1 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT TROY
  GREAT MIAMI RIVER AT TAYLORSVILLE

OHC109-012209-
/O.CAN.KILN.FL.W.0012.000000T0000Z-110301T2151Z/
/TRYO1.1.ER.110228T1705Z.110301T0245Z.110301T1715Z.UU/
439 PM EST TUE MAR 1 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE GREAT MIAMI RIVER AT TROY
* AT 3 PM THE STAGE WAS 13.9 FEET.
* THE RIVER FELL BELOW FLOOD STAGE THIS AFTERNOON.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 13.2 FEET BY TOMORROW MORNING.

$$

OHC109-113-012209-
/O.CAN.KILN.FL.W.0014.000000T0000Z-110302T0600Z/
/TAYO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
439 PM EST TUE MAR 1 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE GREAT MIAMI RIVER AT TAYLORSVILLE
* AT 3 PM THE STAGE WAS 21.7 FEET.
* FLOOD STAGE IS 22 FEET.
* THE RIVER CRESTED BELOW FLOOD STAGE AT 21.7 FEET.  THE RIVER WILL 
  CONTINUE TO FALL TO 21.0 FEET BY TOMORROW MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Feb 28, 12:49 PM EST, 30 minutes earlier.

Area forecast discussion, Feb 28, 12:49 PM EST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1249 PM EST MON FEB 28 2011

.SYNOPSIS...
A STRONG COLD FRONT WILL CONTINUE TO MOVE EAST OF THE AREA THIS
AFTERNOON. HIGH PRESSURE AND DRY AIR WILL MOVE IN ON TUESDAY. A
WEAK COLD FRONT WILL BRING CLOUDS TUESDAY NIGHT INTO WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SHOWERS CONTINUE TO MOVE ACROSS THE SOUTHERN PORTIONS OF THE
FORECAST AREA. LOOKS LIKE IT MAY TAKE MUCH OF THE AFTERNOON BEFORE
THIS FINALLY MOVES OFF. BUT WITH RAIN OVER ELSEWHERE THE THREAT OF
ADDITIONAL FLOODING HAS ENDED. THUS CANCELLED THE FLOOD WATCH
ACROSS THE NORTHERN 2/3RDS OF THE AREA. TEMPERATURES CONTINUE TO
FALL IN THE SOUTHEAST ZONES WITH READINGS BECOMING STEADY IN THE
MID 30S TO LOWER 40S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
HIGH PRESSURE WILL BUILD IN OVERNIGHT. MODELS ARE SHOWING SOME
LINGERING ST AT H9...SO WILL DELAY THE CLEARING UNTIL AFT
MIDNIGHT.

HIGH CENTERS ITSELF OVER THE REGION ON TUE. EXCEPT FOR SOME HIGH
MOISTURE...THE ATMOSPHERE IS DRY...SO EXPECT MO SUNNY SKIES.

A WEAK CDFNT DROPS INTO THE FA TUE NGT INTO WED. LOOKS LIKE JUST
SOME CLDS WITH THE FNT.

RAN A BLEND OF THE MODELS FOR HIGH AND LOW TEMPS THRU THE PERIOD.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
SYSTEM MOVING THRU SRN CANADA TO PUSH A WEAK COLD FRONT SOUTH
THRU THE OHIO VALLEY EARLY WEDNESDAY. BEST DYNAMICS AND MOISTURE
TO REMAIN WELL TO OUR NORTH SO THEREFORE WL CONTINUE DRY FCST WITH
FROPA AND ONLY INDICATE A FEW CLOUDS.

HIGH PRESSURE WILL REESTABLISH ITSELF AGAIN LATER WED INTO THURSDAY.
UPPER LEVEL FLOW BACKS IN RESPONSE TO SYSTEM MOVING INTO THE PLAINS
AT THE END OF THE WEEK INTO THE WEEKEND. MODEL SOLN/S INDICATE SOME
DIFFERENCES IN TIMING...WITH MORE PHASING INDICATED BY GFS THAN
ECMWF. AT THIS POINT GIVEN UNCERTAINTY REGARDING TIMING...WL BLEND
LOW CHC POPS INTO THE WEST ON FRIDAY AND THEN A HIGHER CHC ON
SATURDAY WHEN A SLOW MOVING FRONT PUSHES INTO THE REGION.

AS FOR TEMPERATURES...THEY SHOULD AVERAGE SLIGHTLY ABOVE NORMAL
TUESDAY THROUGH THURSDAY...WITH TWO CATEGORIES ABOVE NORMAL FRIDAY
AND THEN NEAR OR SLIGHTLY ABOVE NORMAL NEXT WEEKEND.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
BEHIND THE COLD FRONT THAT PASSED THROUGH THIS MORNING...LOW LEVEL
MOISTURE REMAINS IN PLACE. IFR CEILINGS WILL GRADUALLY IMPROVE OVER
THE NEXT 12 TO 18 HOURS...AS VERY DRY AIR BEGINS TO WORK IN FROM
THE NORTHWEST. SKIES SHOULD BE CLEAR BY 06Z.

THERE IS UNCERTAINTY IN THE FORECAST TONIGHT AS THE CLEAR SKIES
AND LIGHTER WINDS MIGHT RESULT IN A POSSIBILITY OF FOG. RIGHT
NOW...WILL FORECAST SOME MVFR MIST FOR MOST OF THE TAF SITES. IF
SKIES CLEAR FASTER AND TEMPERATURES ARE ABLE TO DROP
FURTHER...THEN FOG WOULD BE MORE LIKELY.

OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR OHZ078-079-081-082-
     088.
KY...FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR KYZ089>100.
IN...FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR INZ075-080.

&&

SYNOPSIS...SITES
NEAR TERM...
SHORT TERM...SITES
LONG TERM...AR
AVIATION...HATZOS
Hazardous weather outlook, Feb 28, 11:14 AM EST, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1114 AM EST MON FEB 28 2011

INZ075-080-KYZ089>100-OHZ078-079-081-082-088-011615-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-CLERMONT-BROWN-ADAMS-PIKE-
SCIOTO-
1114 AM EST MON FEB 28 2011

...FLOOD WATCH IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A SLOW MOVING WEATHER SYSTEM WILL RESULT IN ANOTHER CHANCE OF
SIGNIFICANT RAINFALL FROM LATE FRIDAY INTO THE WEEKEND. THIS HAS
THE POTENTIAL TO PRODUCE FURTHER FLOOD PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065-
070>074-077-080-011615-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN-MERCER-
AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
HIGHLAND-
1114 AM EST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

HIGH WATER REMAINS IN SOME LOCATIONS. REFER TO FLOOD WARNINGS AND
FLOOD ADVISORIES FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A SLOW MOVING WEATHER SYSTEM WILL RESULT IN ANOTHER CHANCE OF
SIGNIFICANT RAINFALL FROM LATE FRIDAY INTO THE WEEKEND. THIS HAS
THE POTENTIAL TO PRODUCE FURTHER FLOOD PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 28, 12:14 PM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1214 PM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 AM     TSTM WND DMG     5 E DUBLIN              40.13N 83.04W
02/28/2011                   FRANKLIN           OH   BROADCAST MEDIA

            TREE DOWNED ON ROUTE 315.

0628 AM     TSTM WND DMG     3 ENE LOGAN             39.55N 82.35W
02/28/2011                   HOCKING            OH   BROADCAST MEDIA

            NUMEROUS TREES DOWNED ON MARYSVILLE-WILLIAMS ROAD.

&&

HATZOS
Local storm report, Feb 28, 12:16 PM EST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1216 PM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     TSTM WND DMG     MILLERSPORT             39.90N 82.54W
02/28/2011                   FAIRFIELD          OH   TRAINED SPOTTER

            2 HOMES DAMAGED

0600 AM     TSTM WND DMG     1 E HIGHLAND            39.34N 83.58W
02/28/2011                   HIGHLAND           OH   PUBLIC

            SHED DESTROYED AND FENCE DAMAGED

&&

BC
Local storm report, Feb 28, 1:12 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
112 PM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     FLOOD            WAPAKONETA              40.57N 84.19W
02/28/2011                   AUGLAIZE           OH   COUNTY OFFICIAL

            35 ROADS CLOSED AND HIGHWATER SIGNS ON THE ROADS AROUND
            THE COUNTY.

&&

MIKEG
Local storm report, Feb 28, 1:16 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
116 PM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     FLOOD            GREENVILLE              40.10N 84.62W
02/28/2011                   DARKE              OH   COUNTY OFFICIAL

            APPROXIMATLY 15 ROADS CLOSED, 20 WITH HIGHWATER SIGNS
            DEPLOYED THROUGH OUT THE COUNTY.

&&

MIKEG
Local storm report, Feb 28, 1:17 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
117 PM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     FLOOD            KENTON                  40.64N 83.61W
02/28/2011                   HARDIN             OH   COUNTY OFFICIAL

            FLOODING HAS CONTINUED WITH 10 ROADS ACROSS THE COUNTY
            CLOSED.

&&

MIKEG
Local storm report, Feb 28, 1:19 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
119 PM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     FLOOD            BELLEFONTAINE           40.36N 83.76W
02/28/2011                   LOGAN              OH   COUNTY OFFICIAL

            STILL HAVE SEVERAL ROADS THROUGHOUT THE COUNTY CLOSED DUE
            TO HIGHWATER.

&&

MIKEG

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 1:03 AM ESTAreal Flood WarningILNAuglaize, Darke, Hardin, Logan, Mercer, Miami and 1 more57 hr
Feb 28, 2:25 AM ESTTornado WarningILNAuglaize, Hardin, Logan16 min
Feb 28, 3:21 AM ESTTornado WarningILNHardin, Logan, Union24 min
Feb 28, 3:45 AM ESTFlash Flood WarningILNDarke, Hardin, Logan, Miami, Shelby, Union3 hr
Feb 28, 3:54 AM ESTRiver Flood WarningILNMiami, Shelby64 hr
Feb 28, 4:25 AM ESTTornado WarningILNChampaign, Union35 min
Feb 28, 5:11 AM ESTAreal Flood WarningILNChampaign, Clark, Darke, Delaware, Franklin, Greene and 8 more6 hr
Feb 28, 5:29 AM ESTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Fayette, Hamilton and 3 more31 min
Feb 28, 5:34 AM ESTSevere Thunderstorm WarningILNFairfield, Fayette, Franklin, Hocking, Licking, Pickaway and 1 more26 min
Feb 28, 5:56 AM ESTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Fayette, Highland, Pike and 2 more49 min
Feb 28, 5:59 AM ESTSevere Thunderstorm WarningILNAdams, Brown46 min
Feb 28, 6:00 AM ESTSevere Thunderstorm WarningILNFairfield, Hocking, Licking, Pickaway, Ross45 min
Feb 28, 6:41 AM ESTAreal Flood AdvisoryILNAdams, Brown, Clermont, Clinton, Hamilton, Highland and 4 more3 hr
Feb 28, 6:51 AM ESTSevere Thunderstorm WarningILNAdams, Pike, Ross, Scioto24 min
Feb 28, 7:13 AM ESTSevere Thunderstorm WarningILNScioto21 min
Feb 28, 7:36 AM ESTRiver Flood WarningILNMiami33 hr
Feb 28, 8:53 AM ESTRiver Flood WarningILNMercer3 days
Feb 28, 9:53 AM ESTAreal Flood AdvisoryILNAdams, Brown, Clermont, Pike, Scioto112 min
Feb 28, 11:05 AM ESTAreal Flood AdvisoryILNChampaign, Darke, Logan, Miami, Shelby, Union3 hr
Feb 28, 11:43 AM ESTAreal Flood AdvisoryILNAdams, Brown, Clermont, Pike, Scioto3 hr
Feb 28, 2:25 PM ESTRiver Flood WarningILNPickaway13 days
Feb 28, 2:27 PM ESTRiver Flood WarningILNPike, Scioto67 hr
Feb 28, 2:44 PM ESTRiver Flood WarningILNFranklin, Madison, Pickaway12 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.